MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 85MM; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 85MM; ROD, FIXATION, INTRAMEDULLARY
Model Number 456.302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown when patient¿s pain began.Additional procode: hwc.Date of implantation is unknown date two and half years prior to explantation.Complainant part is not expected to be returned for manufacturer review/investigation.Part: 456.302; lot: 9899047; date of manufacture: september 14, 2015; place of manufacture: (b)(4); nonconformance noted: n/a; description of dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 11.0mm titanium (ti) helical blade 85mm non-sterile product was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a removal of titanium (ti) trochanteric fixation nail (tfn) helical blade due to pain.The patient was originally implanted two and a half years ago.The helical blade was removed as planned with no complications.It was not replaced with a new blade.The tfn nail and the distal intramedullary locking bolt remained implanted.The procedure was completed successfully with no surgical delay reported.Current patient status is unknown.This report is for a 11.0mm ti helical blade 85mm.This is report 1 of 3 for (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7624914
Report Number2939274-2018-52576
Device Sequence Number16526259
Product Code HSB
UDI-Device Identifier10886982226655
UDI-Public(01)10886982226655
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.302
Device Catalogue Number456.302
Device Lot Number9899047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68